Growth of Solutions to NLS on Irrational Tori

Research output: Contribution to journalArticle


We prove polynomial bounds on the Hs growth for the nonlinear Schrödinger equation set on a torus, in dimension 3, with super-cubic and sub-quintic nonlinearity. Due to improved Strichartz estimates, these bounds are better for irrational tori than they are for rational tori.

Original languageEnglish (US)
Pages (from-to)2919-2950
Number of pages32
JournalInternational Mathematics Research Notices
Issue number9
StatePublished - 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Growth of Solutions to NLS on Irrational Tori'. Together they form a unique fingerprint.

Cite this